# SDR 99ZZZM360

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE FORWARD OUTSIDE SLIDE LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY FOR THE OUTSIDE SLIDE LIGHTS, OPS CHECKED GOOD.  (M)
